# SDR C2XA00CL104

- Difficulty date: December 20, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500109
- Condition: Failed
- Location: Cockpti
- Part time: 2,172 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4000 - THE CREW REPORTED THE CAPTAINS WINDSHIELD SHATTERED DURING DESCENT INTO CLEVELAND.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW EMB MM 56-10-01.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
